Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have hives. Not on any medication or drugs, getting white mucus stool. Is this just from body detoxing from the bad food?

Hello, I am currently not taking any medications or drugs, sleep at least 7-8 hours a night, and eat health and exercise, this morning I had an almost completely white stool that looked mucusy but this has never happened to me before. I did just get back from vacation where I was not eating as healthy as I normally do but started back to my regular diet on Monday. Is this just from my body detoxing from the bad food I ate or is this something more serious? On a side note I have been more tired lately but I was attributing that to eating less than I had in the last week and I have been experiencing hives for the past seven months even though I have completely switched all of my products to hypoallergenic . Help?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Its difficult to explain the white stool that you are having. The normal pigment the stool has is given to it by the bile. If there is any obstruction in the bile flow then you have these kind of white stool. Look for the further event and if the same appears then get your blood examined for bilesalts and a USG scan of abdomen may be required to rule out any biliary causes for the current discolouration.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, or want to further details about your query, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Tue, 31 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor